Lobotomy like effect from major tranquilizor (antipsychotic)

kenneth Collins kpaulc at earthlink.net
Mon Jan 31 21:31:38 EST 2000


i'm not familiar with the stuff you discuss, but it would be better to refer to
it as an "enduring drug-induce defict", because, my read is that you don't
reflect "lobotomy" (prefrontal) deficits, because you, obviously, still 'care',
etc.

ken collins

Alcanthus wrote:

> I was on a drug called Triavil for 4 months 18 year ago for treatment of
> obsessive compulsive disorder and depression. Triavil is a combination
> tricyclic antidepressant and phenothiazine
> major tranquilizor. It's the major tranquilizor part which I'm almost
> certain caused
> the damage. I've had a few people tell me they've had the same experience.
>
> I took the drug for 4 months 18 years ago. Immediately upon taking the drug,
> I felt like the passionate, deep and tender part of my emtional being was
> erased. This continued upon discontinuing the drug and has persisted to this
> very day. I feel very hopeless, yet also feel like I'm on a mission to
> publicize this little known, yet possibly rather widespread effect. I need
> to find people who've suffered the same fate as me or who have some insight
> into the possible mechanism for such damage.
> Steve







More information about the Neur-sci mailing list